Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 248, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2020, 2:56 PM EDT for Greene County, Morgan County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2020, 2:56 PM EDT (18:56 UTC)
- Expired
- Jul 25, 2020, 3:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, GA, Morgan County, GA
The radar
The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:12 PM EDT | TSTM WND DMG | 3 S Greensboro, GA | SEVERAL TREES AND POWERLINES DOWN ALONG INTERSTATE 20 BETWEEN EXITS 130 AND 138 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316
WUUS52 KFFC 251856
SVRFFC
GAC133-211-251930-
/O.NEW.KFFC.SV.W.0248.200725T1856Z-200725T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
256 PM EDT Sat Jul 25 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Morgan County in north central Georgia...
Southwestern Greene County in east central Georgia...
* Until 330 PM EDT.
* At 256 PM EDT, a severe thunderstorm was located over Greensboro,
moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Greensboro, Siloam, Reynolds at Lake Oconee, Liberty, Veazey, Parks
Mill, Carey and Swords.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3336 8316 3339 8319 3338 8322 3340 8321
3340 8324 3342 8324 3344 8326 3345 8326
3347 8328 3348 8328 3347 8336 3363 8330
3360 8309 3342 8308
TIME...MOT...LOC 1856Z 009DEG 12KT 3354 8321
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:26 PM EDT, 30 minutes earlier.
Area forecast discussion, Jul 25, 2:26 PM EDT, 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 226 PM EDT Sat Jul 25 2020 .UPDATE... Convection firing up quite a bit earlier than expected. Have tweaked PoPs a little but seem on track now. Received a few reports of 1 or 2 downed trees and small hail. Wind gusts at airports and MADIS weather stations remaining below 30kts so far. Impacts should be isolated but continue through the afternoon and early evening. SNELSON && .PREV DISCUSSION... /Issued 726 AM EDT Sat Jul 25 2020/ .Morning Area Forecast Discussion for July 25... SHORT TERM /Today through Sunday/... Weakness in the ridging aloft has developed with a weak trough situated across the CWA. This weak trough aloft will continue through the remainder of the short term. At the surface, high pressure will remain in control of the sensible weather through the short term. However, a surface trough will develop across the eastern seaboard. A typical summertime pattern expected today and tomorrow with afternoon/evening showers and thunderstorms. Convection may try and develop fist within the weakness of the upper level ridge and then continue to feed on mesoscale/outflow boundaries throughout the evening(s). Models have seemed to be overdoing the pops lately, and not confident enough to go likely at this time. Boundary layer flow remains very light and slow moving storms will have the potential to produce locally heavy rainfall. Widespread severe weather is not anticipated, but an isolated strong/severe thunderstorm cannot be ruled out. The primary hazards for severe weather would be gusty/damaging winds and frequent lightning both days. NListemaa LONG TERM /Sunday Night through Friday/... Long term begins Sunday night with anticyclonic rossby wave break in progress across the eastern third of the CONUS which will elongate a positive PV anomaly over the western Atlantic into a streamer that breaks over the southeastern US that will represent a continued weakness in the 500 mb ridging over the area. Large lobe of high PV air will dive in behind the wave break, bringing a broad trough into the Northeast next week that will force a slowly moving cold front into or just north of the forecast area by midweek which should act as a focus for increased diurnally driven PoPs. A subtropical ridge will begin to build over the western CONUS around which several shortwaves will traverse, which are forecast to interact with the baroclinic zone left behind by the front and generate a surface cyclone somewhere to the west of the CWA. This is forecast to bring decent moisture and rainfall into the area by the end of the forecast period, though the exact placement and timing of the cyclone is still uncertain, with a range of solutions offered by guidance, which ultimately will determine the extent of impacts to the CWA. Beyond this point, will need to keep an eye on the tropics, as EPS and operational Euro as well as some members of the GEFS bring tropical wave that has emerged into the Atlantic off Africa towards the US, though it is far, far too early to have faith in any exact track. One upside to our rainy forecast is a return to more seasonable temperatures, with forecast highs in the upper 80s to the north with low to mid 90s toward central Georgia. Plenty of moisture will still be in place, so heat indices will still be flirting with 100 in some areas, though it would honestly be more unusual if they were not. The surface low forecast to form by the end of the week will be able to tap into the deep moisture across the area, so if best forcing for lift were to end up over the CWA (which some guidance does depict), some hefty area wide rainfall totals will be possible, though as stated above, plenty of uncertainty still remains around this system. Lusk && .AVIATION... 18Z Update... SHRA/TSRA firing up a little earlier than last few days. Adjusted TAFs in ATL metro and KAHN to show this. Winds will be light E to SE except near TSRA outflows. Very similar pattern and timing of clouds and SHRA/TSRA Sunday. Not much chance of MVFR fog/stratus Sunday morning but possible at KMCN. //ATL Confidence...18Z Update... Medium confidence on TSRA timing and MVFR fog/stratus. High confidence on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 89 71 91 71 / 40 40 30 20 Atlanta 88 72 89 73 / 40 40 40 20 Blairsville 82 65 83 65 / 40 40 50 20 Cartersville 90 70 91 71 / 40 40 40 20 Columbus 93 73 93 73 / 40 40 40 20 Gainesville 87 70 89 70 / 40 40 40 20 Macon 92 71 93 72 / 40 40 20 20 Rome 91 70 91 71 / 40 40 40 20 Peachtree City 89 70 89 70 / 40 40 40 10 Vidalia 92 73 93 73 / 40 40 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....Vaughn AVIATION...SNELSON
Hazardous weather outlook, Jul 25, 11:47 AM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1147 AM EDT Sat Jul 25 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1147 AM EDT Sat Jul 25 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected to develop over north and central Georgia this afternoon into the evening. A few storms could be strong with damaging winds, hail, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms are expected across the area. A few storms may be strong to severe with damaging winds, frequent lightning, hail, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 25, 2:22 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
222 PM EDT Sat Jul 25 2020
GAZ058>061-071>076-251845-
Butts GA-Jefferson GA-Washington GA-Putnam GA-Monroe GA-Baldwin GA-
Hancock GA-Glascock GA-Jones GA-Jasper GA-
222 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...JEFFERSON...
WASHINGTON...SOUTHWESTERN PUTNAM...NORTHERN MONROE...BALDWIN...
SOUTHERN HANCOCK...SOUTHWESTERN GLASCOCK...JONES AND SOUTHERN JASPER
COUNTIES UNTIL 245 PM EDT...
At 221 PM EDT...a line of strong thunderstorms was along a line
extending from near Stellaville to near Ethridge to near Turtle
Cove...and moving southwest at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Milledgeville, Sandersville, Jackson, Gray, Monticello, Louisville,
Wrens, Davisboro, Tennille, Flovilla, Stapleton, Avera, Mitchell,
Deepstep, Edge Hill, Edgehill, Midway-Hardwick, Meriwether, Downs and
Beulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3293 8240 3295 8308 3301 8314 3299 8318
3297 8316 3298 8321 3296 8327 3295 8326
3296 8367 3309 8404 3320 8404 3320 8409
3337 8386 3323 8343 3320 8225
TIME...MOT...LOC 1821Z 038DEG 16KT 3316 8237 3319 8347 3331 8383
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 2:25 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Sat Jul 25 2020
GAZ038-050-051-251900-
Taliaferro GA-Oglethorpe GA-Greene GA-
225 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
SOUTHWESTERN OGLETHORPE AND NORTHEASTERN GREENE COUNTIES UNTIL 300 PM
EDT...
At 225 PM EDT...a strong thunderstorm was near Wrayswood, or 7 miles
northwest of Greensboro. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Greensboro, Union Point, Woodville, Maxeys, Robinson, Penfield,
Philomath and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3374 8298 3358 8297 3359 8329 3377 8328
TIME...MOT...LOC 1825Z 093DEG 3KT 3367 8326
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 2:26 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
226 PM EDT Sat Jul 25 2020
GAZ045-046-251900-
Rockdale GA-DeKalb GA-
226 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROCKDALE AND SOUTHEASTERN
DEKALB COUNTIES UNTIL 300 PM EDT...
At 226 PM EDT...a strong thunderstorm was over Belmont, or 8 miles
east of Decatur. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Clarkston, Stone Mountain, Lithonia, Pine Lake, Belvedere Park,
Candler-Mcafee, Tucker, Belmont, Arabia Mountain, Redan, Panola
Mountain State Park, Snapfinger and Panthersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3384 8424 3382 8412 3378 8407 3363 8408
3363 8418 3364 8418 3365 8422 3363 8423
3363 8424 3365 8425 3365 8426
TIME...MOT...LOC 1826Z 093DEG 3KT 3373 8417
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 2:41 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT Sat Jul 25 2020
GAZ038-039-050-051-251915-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
241 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
SOUTHWESTERN WILKES...SOUTHEASTERN OGLETHORPE AND EASTERN GREENE
COUNTIES UNTIL 315 PM EDT...
At 240 PM EDT...a strong thunderstorm was over Lyneville, or near
Crawfordville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Crawfordville, Robinson, Lyneville, Philomath, Alexander Stephens
Park, Sandy Cross, Carters Grove and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3373 8282 3356 8282 3354 8300 3377 8301
TIME...MOT...LOC 1840Z 093DEG 3KT 3364 8294
HAIL...0.25IN
WIND...40MPHLocal storm report, Jul 25, 2:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 WSW HOG MOUNTAIN 34.03N 83.98W
07/25/2020 E1.00 INCH GWINNETT GA PUBLIC
&&
EVENT NUMBER FFC2000956
TVSpecial weather statement, Jul 25, 2:51 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Sat Jul 25 2020
GAZ046>048-251915-
Walton GA-Rockdale GA-Newton GA-
251 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WALTON...ROCKDALE
AND NORTHEASTERN NEWTON COUNTIES UNTIL 315 PM EDT...
At 251 PM EDT...a strong thunderstorm was over Walnut Grove, or 9
miles north of Covington...moving south at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Conyers, Covington, Social Circle, Oxford, Walnut Grove, Jersey,
Lakeview Estates, Georgia International Horse Park, Almon, Milstead,
Youth, Big Haynes Creek Park and Gum Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3381 8376 3363 8375 3361 8409 3370 8407
3372 8406 3379 8398
TIME...MOT...LOC 1851Z 349DEG 6KT 3373 8386
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:42 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 33 min |
| Jul 24, 9:53 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 37 min |
| Jul 24, 10:48 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Jul 25, 12:26 PM EDT | Special Weather Statement | FFC | Dawson | 34 min |
| Jul 25, 12:47 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 28 min |
| Jul 25, 1:05 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jul 25, 1:15 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 25, 1:19 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jul 25, 1:39 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 25, 1:52 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Jul 25, 1:59 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Jul 25, 2:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 25, 2:21 PM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jul 25, 2:22 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Jefferson, Jones, Washington | 23 min |
| Jul 25, 2:25 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jul 25, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 35 min |
| Jul 25, 2:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Jul 25, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 47 min |
| Jul 25, 2:41 PM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jul 25, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 30 min |
| Jul 25, 2:51 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jul 25, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 35 min |
| Jul 25, 2:58 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jul 25, 3:00 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jul 25, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton, Paulding | 39 min |
| Jul 25, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 24 min |
| Jul 25, 3:10 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jul 25, 3:24 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 36 min |
| Jul 25, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 43 min |
| Jul 25, 3:40 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 25, 3:41 PM EDT | Special Weather Statement | FFC | Banks | 34 min |
| Jul 25, 3:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jul 25, 3:45 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 25, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 41 min |
| Jul 25, 3:56 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jul 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 32 min |
| Jul 25, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 30 min |
| Jul 25, 4:01 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Jul 25, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Spalding | 47 min |
| Jul 25, 4:19 PM EDT | Special Weather Statement | FFC | Oconee | 26 min |
| Jul 25, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 39 min |
| Jul 25, 4:25 PM EDT | Special Weather Statement | FFC | Madison | 35 min |
| Jul 25, 4:27 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jul 25, 4:30 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Jul 25, 4:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jul 25, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 42 min |
| Jul 25, 4:34 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 25, 4:37 PM EDT | Special Weather Statement | FFC | Montgomery | 23 min |
| Jul 25, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 52 min |
| Jul 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 35 min |
| Jul 25, 4:45 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Jul 25, 4:48 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Jul 25, 4:50 PM EDT | Special Weather Statement | FFC | Union | 25 min |
| Jul 25, 4:53 PM EDT | Special Weather Statement | FFC | Bibb | 37 min |
| Jul 25, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 44 min |
| Jul 25, 5:12 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jul 25, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 47 min |
| Jul 25, 5:21 PM EDT | Special Weather Statement | FFC | Whitfield | 24 min |
| Jul 25, 5:23 PM EDT | Special Weather Statement | FFC | Jackson | 37 min |
| Jul 25, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Paulding, Polk | 39 min |
| Jul 25, 5:39 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Jul 25, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 45 min |
| Jul 25, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 48 min |
| Jul 25, 5:59 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
| Jul 25, 6:00 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Talbot | 36 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Walker | 51 min |
| Jul 25, 6:11 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Jul 25, 6:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jul 25, 6:17 PM EDT | Special Weather Statement | FFC | Telfair | 43 min |
| Jul 25, 6:31 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Jul 25, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 23 min |
| Jul 25, 6:43 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 25, 6:47 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Jul 25, 6:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Jul 25, 6:58 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jul 25, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 34 min |
| Jul 25, 7:44 PM EDT | Special Weather Statement | FFC | Whitfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.